Please use this identifier to cite or link to this item:
https://hdl.handle.net/11499/54858
Title: | Compactness of matrix operators on absolute fibonacci series spaces |
Authors: | Gökçe, F. |
Keywords: | Absolute summability Bounded operators Fibonacci numbers Hausdorff meausures of noncompactness Matrix transformations Operator norm Sequence spaces |
Publisher: | Springer Science and Business Media Deutschland GmbH |
Abstract: | In the present paper, we characterize certain compact and matrix operators on the Fibonacci spaces |Fθ|q , studied by Gökçe and Sarıgöl (Kragujevac J. Math. 44(2), 273–286 (2020)), together with their norms and identities or estimates for the Hausdorff measures of noncompactness. © 2023, African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature. |
URI: | https://doi.org/10.1007/s13370-023-01108-x https://hdl.handle.net/11499/54858 |
ISSN: | 1012-9405 |
Appears in Collections: | Fen Fakültesi Koleksiyonu Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
Show full item record
CORE Recommender
Sorry the service is unavailable at the moment. Please try again later.
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.